BECKMAN COULTER, INC DXC 700 AU CLINICAL CHEMISTRY ANALYZER; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Model Number |
DXC 700 AU-10DE, CHEMISTRY ANALYZER DXC 700 AU |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported obtaining erratic sodium patient results on their dxc 700 au clinical chemistry analyzer.The erratic results were not released outside the laboratory.There was no report of change to treatment, injury, or death associated with this event.The customer did not provide patient data or demographics.
Additional Manufacturer Narrative
The beckman field service engineer (fse) evaluated the dxc 700 au clinical chemistry analyzer and found multiple hardware malfunctions.The fse replaced the buffer valves, the reagent syringe, the reference electrode and the reference electrode block to resolve the issue.The fse performed calibration and quality control with passing results.The fse verified the analyzer returned to normal operation.The customer was satisfied and did not report further issues.The probable cause was identified as multiple hardware.Due to multiple hardware interventions performed, a definitive component could not be identified as the sole contributor of this event however there is sufficient evidence to suggest a hardware malfunction was the cause of this event.Section a2, a3, a4, and a5: information not provided by customer.Section e1, initial reporter telephone number is (b)(6).Beckman coulter internal identifier is (b)(4).